# SDR HEEA075661

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 10590947
- Part serial: 524
- Condition: Incorrect
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT REMOVE ERRORS.  OFF AT EACH END OF SCALE.
